# SDR AALA20010102

- Difficulty date: January 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER DAMAGED, FS 463, 12 INCHES BY 2 INCHES.  REPAIRED STRINGER 27 LEFT STATION PER SRM 53-10-03.  (M)
